# SDR DALA1134783218

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 3,587 hours, 1,515 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT EMERGENCY HATCH HAS CORROSION AT LWR T HOOK FITTINGS FWD AND AFT AREA.  REMOVED AND REPLACED 2 T FITTING IAW2 SRM 51-42-11 P/N D522790 5420400 LOCATED AND DRILLED NEW 2 PARTS IAW SRM 51-44-11.  TREATED AND PRIMED AND PAINTED IAW SRM 51-21-11 AND 51-75-12.INST 2 LATCH FITTING IAW SRM 51-42-11.  REINSTALLED HATCH SEAL IAW SRM 52-21-18.
